# SDR HEEA966877

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071104302
- Condition: Defective
- Location: Cockpit
- Component: KFS570B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE AND BROKEN COUNTER WHEELS. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
